MAUDE Adverse Event Report: AVANOS MEDICAL INC. COOLIEF COOLED RADIOFREQUENCY KIT; COOLED RF PROBES AND CANNULAS

AVANOS MEDICAL INC. COOLIEF COOLED RADIOFREQUENCY KIT; COOLED RF PROBES AND CANNULAS
Model Number CRK-17-75-4
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Codes Burn(s) (1757); Pain (1994)
Date of Event 08/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 30 nov 2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.Device not returned.
 
Event or Problem Description
It was reported that 'patient is admitted for radiofrequency of geniculate nerves, of the right knee, a dispersive electrode is placed in the left lower limb, in the gastronemia.The procedure begins, accompanied by the doctor; ablations of the superior lateral geniculate nerve and medial superior geniculate nerve are performed with a temperature of 60 degrees with a duration of 02 minutes-30 seconds, of which no increase or decrease in temperature [nor] impedance was observed.[impedance was] between 200 and 300 [ohms].When the ablation of the inferior medial geniculate nerve begins, a burn is observed; the physician immediately stops the ablation, which took approximately 30 seconds, and stops the procedure; no increase or decrease in temperature was observed during the 30 seconds, [the] impedance [was] between 200 and 300 [ohms].In the postoperative period, the doctor performs an assessment again, where he observes, apart from the inferior medial geniculate nerve, a small burn on the superior lateral geniculate nerve.[the doctor] indicates that a duoderm patch be placed on the affected area.' the patient received intravenous analgesic enantyum and was reported to be fine and under monitoring.
 
Additional Manufacturer Narrative
Correction h6: investigation findings and investigation conclusion.The device history record for the reported lot number, 30135526, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 08-mar-2023 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
COOLIEF COOLED RADIOFREQUENCY KIT
Common Device Name
COOLED RF PROBES AND CANNULAS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S DE RL DE CV
carretera internacional
salida norte no. 1053
magdalena, cp
Manufacturer Contact
lisa clark
5405 windward parkway
alpharetta, GA 30004
4704485444
MDR Report Key15894976
Report Number8030647-2022-00231
Device Sequence Number17840913
Product Code GXI
UDI-Device Identifier00193493393213
UDI-Public00193493393213
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K053082
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/26/2025
Device Model NumberCRK-17-75-4
Device Catalogue NumberN/A
Device Lot Number30135526
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2022
Supplement Date Received by Manufacturer02/09/2023
Initial Report FDA Received Date12/01/2022
Supplement Report FDA Received Date03/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale